# SDR CALA2009120800698

- Difficulty date: December 6, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 46,655 hours, 10,466 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 1640 RBL 6 TO LBL 6 HAS HEAVY CORROSION.  CORRODED AREA WAS FOUND TO BE BEYOND ALLOWABLE LIMITS.  REMOVED DAMAGED AREA ON FLOORBEAM, FABRICATED AND INSTALLED REPAIR SECTION OF UPPER CHORD AND ALL REQUIRED ATTACH PARTS PER SRM 53-00-51 REPAIR 3.
